Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Diabetes, stage 4 kidney failure, have extreme bouts of dizziness post stroke and heart attack. No improvement with medicines. Suggestion?

I had a minor stroke in March and a major heart attack in April of this year. I am also a diabetic and had been in stage 4 kidney failure prior to both the stroke and heart attack. A stent was placed in the LAD following the heart attack. For about the past month or so, I ve been experiencing EXTREME bouts of dizziness. Both my cardiologist and nephrologist have adjusted various meds, yet the dizziness persists.
Asked On : Fri, 27 Jul 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response

You are a diabetic with micro and macrovascular complications of it.
Dizziness in your case may have many reasons.
Hypoglycemia may cause Dizziness.
In Diabetic nephropathy the kidney loses the function of filtration so lot of glucose is excreted. This may cause hypoglycemia, dizziness and tiredness.
Compromised heart function may also cause dizziness.
Answered: Sun, 5 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor